How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3343
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

causes black eye

Customer Question

causes black eye
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Dan B. replied 5 years ago.

Doctor DanB : Are you available to chat?
Dr. Dan B. and other Eye Specialists are ready to help you
Expert:  Dr. Dan B. replied 5 years ago.

I'm still here to help you. Do you take any blood thinning medication such as warfarin (coumadin), aspirin, ibuprofen (motrin or aleve are the same thing), vitamin E, garlic, ginseng, ginko biloba?


Did you rub your eye or have any trauma to your head or eye?

Customer: replied 5 years ago.
Expert:  Dr. Dan B. replied 5 years ago.
Alene is a medication that has a side-effect of thinning the blood. Because you take this, you are more prone to bruising and this has predisposed you to this bruising. In addition, any kind of raised raised pressure in the head or body such as that when you strain against a load (hard bowel movement, coughing, sneezing, lifting heavy objects or rubbing the eye can cause the rupture of small blood vessels in the skin, producing the bruise.

Does this information help address your concerns? Does this make sense? Do you have any other concerns that I haven't addressed?
I am happy to be able to help you today. I will also be happy to answer any other questions until you have the information you need.
If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter; this allows part of the funds that you have deposited to the website to be released for my efforts to assist you. This does not end our conversation, however-we can continue to discuss any of your concerns without further charges until you are satisfied.
Any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. Thanks for your inquiry!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.